# SDR O2GA2022111484701

- Difficulty date: November 4, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N847UP
- Make and model: Beech B300
- Aircraft serial: FL1000
- Aircraft time: 5,143 hours, 4,349 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 1003642953
- Part serial: 450510087500
- Condition: Cracked
- Location: Windshield
- Part time: 5,143 hours, 4,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBING, PASSING 12500FT, CREW HEARD A LOUD POP AND NOTICED THE PILOTS WINDSHIELD OUTER PANE CRACKED. FOLLOWED CHECKLIST, DIVERTED TO KLNK. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE PILOTS WINDSHIELD AND THE WINDSHIELD TEMPERATURE CONTROLLER. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
